MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT01858
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that after surgeon unraveled the suture on the inserter, it was noticed that the flexible inserter from the anchor had broken off distally.The surgeon pulled back on the inserter and drill guide to pull the broken implant out but a piece of the anchor inserter broke off.With the help of x-ray, the surgeon was able to retrieve the floating piece in the capsule.The surgeon was not able to retrieve the piece of metal from the inserter that was implanted into the bone, so the surgeon was able to bur down flat with the bone.
 
Event or Problem Description
It was reported that after surgeon unraveled the suture on the inserter; it was noticed that the flexible inserter from the anchor had broken off distally.The surgeon pulled back on the inserter and drill guide to pull the broken implant out but a piece of the anchor inserter broke off.With the help of x-ray, the surgeon was able to retrieve the floating piece in the capsule.The surgeon was not able to retrieve the piece of metal from the inserter that was implanted into the bone, so the surgeon was able to bur down flat with the bone.
 
Additional Manufacturer Narrative
It was confirmed that the device was discarded and will not be returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip breaking probable root cause: process - inserter and/or guide manufactured out of specification - inserter deployment mechanism not assembled to specification - debris left in/on the device during manufacturing application - excessive force impacting anchor the reported failure mode will be monitored for future reoccurrence.

Brand Name
FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22057651
Report Number0002936485-2025-00457
Device Sequence Number18105152
Product Code MBI
UDI-Device Identifier07613252633099
UDI-Public07613252633099
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT01858
Device Lot Number24289AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown